My daughter is 12 months old. Frm last 3 days she is getting high fever and body ache. We have consulted our doctors and he prescribed IBUGESIC syrup. Fever gets low every 5 ml of intake but it arises after 5- 6 hours. This is happening since last 2 days.
FELLOWSHIP IN PCCM, FELLOW-PEDIATRIC FLEXIBLE BRONCHOSCOPY, FELLOWSHIP IN PEDIATRIC CARDIAC CRITICAL CARE, D.C.H., M.B.B.S
15 years experience
Ask Free Question
these kind a infection is usually viral in origin...you shall use only paracetamol if possible ..ibugesic can cause platelet destruction and liver injury . regards
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.